# SDR 2007UALA01013

- Difficulty date: April 3, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 57,516 hours, 6,923 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Door 4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERGENCY SIGNAL HORN SOUND IS WEAK.   [SUP 5-1-07]  REPLACED EMERGENCY EVACUATION SIGNAL PANEL ASSEMBLY, OP CHECKED OK
